RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 1, Pages 84–97 (Mi tmf1412)  

Limit distribution function of inhomogeneities in regions with random boundary. II

M. Yu. Rasulova

Institute of Nuclear Physics, Academy of Sciences of Uzbekistan

Abstract: A system of charged particles and inhomogeneities randomly distributed in accordance with the same law in the neighborhoods of corresponding sites of a planar crystal lattice is investigated. The limit distribution function of the inhomogeneities is determined.

Full text: PDF file (757 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:1, 61–70

Bibliographic databases:

Received: 21.11.1991

Citation: M. Yu. Rasulova, “Limit distribution function of inhomogeneities in regions with random boundary. II”, TMF, 94:1 (1993), 84–97; Theoret. and Math. Phys., 94:1 (1993), 61–70

Citation in format AMSBIB
\Bibitem{Ras93}
\by M.~Yu.~Rasulova
\paper Limit distribution function of inhomogeneities in regions with random boundary.~II
\jour TMF
\yr 1993
\vol 94
\issue 1
\pages 84--97
\mathnet{http://mi.mathnet.ru/tmf1412}
\zmath{https://zbmath.org/?q=an:0795.60098}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 1
\pages 61--70
\crossref{https://doi.org/10.1007/BF01016996}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LX39300007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1412
  • http://mi.mathnet.ru/eng/tmf/v94/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:56
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019